# SDR AALA200802524A

- Difficulty date: November 13, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Seat 21a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT PLACARD IN FRONT OF SEAT 21A MISSING.  REPLACED PLACARD IN FRONT OF SEAT 21A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
